CureZone   Log On   Join
Re: Vitamin A = Lethargy, Joint Pain, and more...
 
grzbear Views: 9,160
Published: 11 years ago
 
This is a reply to # 1,803,867

Re: Vitamin A = Lethargy, Joint Pain, and more...


probably f'd up your own vitamin A metabolic function with the accutane.

What happens when you get vitamin A from a healthy animal source?

There are **no** vegetable sources of the active forms of vitamin A... only forms that need to be converted... and you can only convert if you have the enzymes necessary to do so.

I know another who took accutane that is having the same problems as yourself... raw vegetables make him worse just like you... sick to his stomach even... they have to be cooked and loaded with healthy, pastured butter - rich in active form vitamin A - or taken along with active form, vitamin A rich animal foods, and then he is okay.

I suspect that accutane fubars the metabolic ability to convert carotinoids - and makes people sensitive to them - this is a VERY bad side effect that is not seen in some cases for years after the individual has taken the drug.

And probably one of the reasons behind many lawsuits against the drug.

grz-

 

 
Printer-friendly version of this page Email this message to a friend

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

5.125 sec, (1)